# SDR C2XA11TY023

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,951 hours, 14,990 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE INDICATION.  PERFORMED TEST OF LAV SMOKE INDICATION IAW EMB 145 AMM 26-14-00.  OPS CHECK GOOD.
